Recovering Social Networks from Individual Attributes

Polanski, Arnold and McVicar, Duncan (2011) Recovering Social Networks from Individual Attributes. Journal of Mathematical Sociology, 35 (4). pp. 287-311. ISSN 0022-250X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Depositing User: Julie Frith
Date Deposited: 09 Feb 2012 10:31
Last Modified: 06 Nov 2018 15:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/36952
DOI: 10.1080/0022250X.2010.509525

Actions (login required)

View Item